# SDR HEEA966688

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator Assy
- Part number: 214001540117
- Condition: Defective
- Location: Sas Yaw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAS YAW CHANNEL WOULD NOT COME ON LINE UNTIL ACTUATOR LOCK WAS PUSHED INTO OPEN POSITION.  WITH ACTUATOR INSTALLED IN AIRCRAFT, LOCK SOLENOID WOULD NOT OPEN LOCK WITHOUT BEING PUSHED.  LOCK WOULD STAY OPEN ONCE IT WAS PUSHED THERE.
